The Lupus Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
69 Posts
Discussion Starter #1
I stupidly missed about 4 days of taking my mycophenalate about a month ago & things have settled back down with aches & pains etc. The thing is now is that my hair is falling out big time. Could this be because of me mucking up my meds or could it be that my thyroid is low (which it is..I go back to GP next week). I turn 40 next weeks & I don't want to be bald for my party.
 

·
Registered
Joined
·
4,369 Posts
If you have SLE, I have been advised that hairloss can happen prior to a flare or prior and during! Stress can also cause hairloss!

It all generally grows back though!

Do you have any other sypmtoms happening at present?

Enjoy your party next week!

Lesley
 

·
Registered
Joined
·
1,640 Posts
Hi,

I don't know, if missing doses, of CellCept causes hair loss.

I can say, that since I have been on it..I am feeling better, but, I am really losing my hair.

I have decided, that I would rather lose, all my hair, that feel the way I did before taking it.

People, are commenting on my hair thinning, so it is very noticible at this point. I will wear some fashionable scarves, hats and I do have one wig..It is way too hot to wear this time of year, however.

I hope your party is wonderful, and that you feel really well for it!

Love,
Sandy
 

·
Registered
Joined
·
3,854 Posts
yes some meds can cause hair loss, including mycophenalate (cellcept), so I would think that if your lupus is otherwise settling down and that this hair loss has started since the cellcept was added in, then I would suspect the cellcept.

If it was lupus that was doing it, then you'd expect to see increased lupus symptoms.

best idea is to ask your doctor about it though .....

raglett
 

·
Registered
Joined
·
11 Posts
I have hair loss as part of my lupus. Mine gets better when on steroids (hasn't stopped completely in months), but like the previous poster said, comes back with flares. I have heard that several of the meds used to treat lupus can cause hair loss as a symptom.

Also, yes, hypothyroidsm can cause brittle hair and hair loss.

I would talk to your doctor about it and see what they think.

Take care,

Andrea
 
1 - 6 of 6 Posts
Top